# SDR USAA2012011000007

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 36,809 hours, 13,509 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: GH25J
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FIRE EXTINGUISHER SAFETY SEAL MISSING.  MAINTENANCE REPLACED FORWARD FIRE EXTINGUISHER.
